MAUDE Adverse Event Report: MAQUET SAS LUCEA 50/100; LAMP, SURGICAL

MAQUET SAS LUCEA 50/100; LAMP, SURGICAL
Model Number ARDLCA219001A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 20th june, 2023 getinge became aware of an issue with one of surgical lights - lucea 100.Based on the photographic evidence the headlight covers were cracked with missing particles.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The initial reporter was the hospital engineer.Getinge became aware of an issue with one of surgical lights - lucea 100.Based on the photographic evidence the headlight covers were cracked with missing particles.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.It was established that when the event occurred, the surgical light did not meet its specification due to headlight cover cracked with missing particles, which contributed to the event.Provided information indicates, that when the event occurrence, the device was not being used for patient treatment.The defect was detected by hospital technician.During the investigation, it was found that in the past the reported scenario has never led to serious injury nor death.Comparing the number of involved devices to the install base, we conclude that the failure ratio for the investigated issue is moderate.As stated by the subject matter expert at manufacturing site, cracks located on the light head lower covers, at the edge of the on/off button, were detected during daily visual inspection, as recommended by the user manual (01741 rev.11, page 28).If the described failure occurs, the user can visually detect it during the daily checks to be performed prior to each use, or during preventive maintenance.In this case, the user would contact a getinge representative to replace the defective covers of the affected device.For cleaning, the ifu (01741 rev.11, pages 46-49) informs the user to not use aggressive and abrasive products.During disinfection, it is prohibited to spray the disinfectant solution directly on the device and to use inappropriate disinfectants.To prevent any incident the lucea50-100 user manual (01741 rev.11, pages 27-28) mentions: ¿check the light heads for chipped paint, impact marks and any other damages¿ during the daily inspections.We believe the related devices are performing correctly in the market.We also believe that if the manufacturer¿s recommendation had been followed the incident would have been avoided.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.

Brand Name
LUCEA 50/100
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17171713
Report Number9710055-2023-00458
Device Sequence Number20633204
Product Code FTD
UDI-Device Identifier03700712400651
UDI-Public(01)03700712400651
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberARDLCA219001A
Device Catalogue NumberARDLCA219001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown